MAUDE Adverse Event Report: AMD MEDICOM INC. RITMED NON-WOVEN ISLAND DRESSING; WOUND DRESSING

AMD MEDICOM INC. RITMED NON-WOVEN ISLAND DRESSING; WOUND DRESSING
Model Number A50044
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis (pd) patient contacted fresenius customer service to report that the 4 x 4 island dressing, sterile 50/bx a50044 make him break out and he has a sore, patient has presented a bleeding for this matter.Patient said his nurse has him trying transparent dressing.Last ordered on (b)(6) 2024.There was no patient involvement, and no harm or adverse event reported.
 
Additional Manufacturer Narrative
This event was initially reported to the fda via voluntary medwatch mw5168143.This report is to acknowledge receipt of the medwatch form, received by amd medicom on april 30, 2025.Since no lot number was provided, a thorough investigation cannot be performed.The manufacturer confirmed that there was no change on used adhesive, manufacturing technology was found.The adhesive grammage, peeling strength were all checked before the release.Skin pasting test for this complained on different body part of different people, and these people move normally, and no abnormity was found after 24hrs pasting test.Therefore, no root cause could be determined, and the manufacturer states that this event could be related with use condition, pasting time, pasting method, pasting position and personnel skin status.Furthermore, the biocompatibility test was rechecked for this product, and the results are pass.

Brand Name
RITMED NON-WOVEN ISLAND DRESSING
Common Device Name
WOUND DRESSING
Manufacturer (Section D)
AMD MEDICOM INC.
2555 chemin de l'aviation
pointe-claire
montreal, quebec H9P 2 Z2
CA  H9P 2Z2
Manufacturer (Section G)
ALLMED MEDICAL PRODUCTS CO., LTD
19f, block a, taurus plaza
no.8 taoyuan road
nanshan district, shenzhen 51805 5
CH   518055
Manufacturer Contact
franca mancino
2555 chemin de l'aviation
pointe-claire
montreal, quebec H9P 2-Z2
CA   H9P 2Z2
MDR Report Key21952938
Report Number9611959-2025-00005
Device Sequence Number18342926
Product Code KGX
UDI-Device Identifier10686864051203
UDI-Public10686864051203
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA50044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown